# SDR DALA2016060204335

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,816 hours, 42,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 605, RBL 27.3 THRESHOLD SUPPORT ANGLES ARE CORRODED.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS.  FABRICATED REPAIR AND INSTALLED IAW DWG AND SRM.
